# SDR 2004F00334

- Difficulty date: June 12, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N58TC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000261
- Engine: Pwa JT15D1A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Eroded
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ON APPROACH TO ATW, LT ENGINE INFLIGHT SHUTDOWN DUE TO LOW OIL PRESSURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  PILOT CALLED DIRECTOR OF MAINTENANCE.  DIRECTOR TRAVELED TO ATW, PERFORMED LOSS OF OIL INSPECTION. REPLACED OIL PUMP DUE TO SUSPECTED SCAVENGE FAILURE.  SERVICED OIL AND PERFORMED DRY MOTORING RUN.  DISCOVERED A FAILED PRESSURE OIL LINE.  REPLACED OIL LINE.  PERFORMED GROUND RUN.  NOISE AND VIBRATION LEVEL FOUND TO BE UNACCEPTABLE AND SHUTDOWN PERFORMED.  PERFORMED BORESCOPE INSPECTION AND FOUND HIGH PRESSURE TURBINE BLADES SEVERLY ERODED.  HOT SECTION TO BE REMOVED AND OVERHAULED.  THIS ACTION HAS NOT BEEN INITIATED TO DATE.  A/C REMAINS HANGARED AT ATW.  (M)
